Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 76, NWS Dodge City, KS

May 18, 20224 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 18, 2022, 8:24 PM CDT for 4 counties in Kansas. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2022, 8:24 PM CDT (01:24 UTC)
Expired
May 18, 2022, 9:15 PM CDT
In force
51 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Finney County, KS, Kearny County, KS, Lane County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 120 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 8:25 PM CDTTSTM WND GST 6019 Nnw Deerfield, KS
May 18, 8:43 PM CDTTSTM WND DMG7 N Deerfield, KSIRRIGATION PIVOTS BLOWN OVER.
May 18, 8:45 PM CDTTSTM WND GST 494 Nw Holcomb, KSMESONET STATION RTFKU ROTH TECH FARM.
May 18, 8:58 PM CDTTSTM WND GST 6910 Ssw Friend, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 5:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1570 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1972 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

392 
WUUS53 KDDC 190124
SVRDDC
KSC055-093-101-171-190215-
/O.NEW.KDDC.SV.W.0076.220519T0124Z-220519T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
824 PM CDT Wed May 18 2022

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northern Kearny County in southwestern Kansas...
  Northwestern Finney County in southwestern Kansas...
  Southern Scott County in west central Kansas...
  Southwestern Lane County in west central Kansas...

* Until 915 PM CDT.

* At 823 PM CDT, a severe thunderstorm was located 15 miles southeast
  of Leoti, moving southeast at 30 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Friend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3826 10154 3827 10112 3861 10113 3834 10045
      3777 10105 3818 10154
TIME...MOT...LOC 0123Z 299DEG 28KT 3829 10122 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

SPRINGER
1 follow-up statement
388 
WWUS53 KDDC 190213
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
913 PM CDT Wed May 18 2022

KSC055-093-101-171-190223-
/O.EXP.KDDC.SV.W.0076.000000T0000Z-220519T0215Z/
Kearny KS-Finney KS-Scott KS-Lane KS-
913 PM CDT Wed May 18 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KEARNY...NORTHWESTERN
FINNEY...SOUTHERN SCOTT AND SOUTHWESTERN LANE COUNTIES WILL EXPIRE AT
915 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Kansas.

LAT...LON 3826 10154 3827 10112 3861 10113 3834 10045
      3777 10105 3818 10154
TIME...MOT...LOC 0213Z 299DEG 28KT 3811 10081 

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 7:54 PM CDT, 30 minutes earlier.

Area forecast discussion, May 18, 7:54 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
754 PM CDT Wed May 18 2022

...Severe Thunderstorms Possible through midnight...

.MESOSCALE DISCUSSION...
Issued at 749 PM CDT Wed May 18 2022

Key Messages...

Strong to Severe Thunderstorms will move across southwest Kansas
early tonight. Wind gusts as high as 60 to 70 mph still looks
possible from these storms. Hail up to 2 inches will also be
possible west of a Garden City to Liberal line. The area most
favorable for the stronger thunderstorms will be west of a Garden
City to Dodge City line before 10 pm. After 10pm the potential for
strong winds will be possible for locations near the Oklahoma
border from Liberal eastward. Strong winds preceding these
thunderstorms early this evening may also result in reduced
visibilities due to blowing dust.

Technical Discussion...

SPC Meso Analysis showing surface and deep moisture convergence
increasing ahead of an 500mb vort lobe. In this area the
thunderstorms are increasing in coverage across west central
Kansas. 0-6km shear at 00z Thursday in this area was 40 knots with
an area of +8 C/KM mid level lapse rates. Models continue to be
in decent agreement with this area of enhanced forcing ahead of
the 500mb vort lobe moving across southwest through midnight. At
this time it appears that the most favorable track for this
developing cluster of storms still will be along the eastern edge
of the 700mb 10-12C temperature gradient and along the 0-1km
Theta-e ridge axis that is forecast by the RAP to extend from
northwest Oklahoma into west central Kansas. Strong winds as high
as 60 to 70 mph will be possible through the entire time frame
given DCAPE forecast early tonight. Large hail may be focused
early in the event as SPC has cooling mid level lapse rate after
sunset. Strong thunderstorms, some capable of wind gusts of 50 to
near 60 mph, will be possible as far east as highway 283 as these
storms cross western Kansas early tonight.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 147 PM CDT Wed May 18 2022

Scattered thunderstorms are expected to form across eastern
Colorado this afternoon and move into southwest Kansas this
evening. These storms then slide eastward along the KS/OK border
tonight. The atmosphere across southwest Kansas will be unstable
leading to a few of the storms to become severe with large hail
and damaging winds being the main concern. Otherwise expect an
increase in cloudiness overnight. These clouds should dissipate
tomorrow morning with mostly clear skies expected for the
remainder of the day. Winds look to start out form an easterly
direction this afternoon shifting to a southerly direction this
evening. These southerly winds continue through tonight shifting
to the southwest tomorrow with increase in speed. Very dry air is
also expected to be in place across far western Kansas tomorrow.
The combination of strong winds and low RHs will bring critical
fire weather conditions to far western Kansas tomorrow afternoon.
As for temperatures, lows tonight will range form the low 50s
across west central Kansas to low 60s across south central Kansas.
Highs tomorrow will reach into the upper 90s with some places
cracking the 100 degree mark.

.LONG TERM...(Thursday night through Wednesday)
Issued at 147 PM CDT Wed May 18 2022

An upper level low will slide across the US/Canada border as we
start the long term forecast with a long wave trough digging into
the Intermountain west. This will help push a strong cold front
through through western Kansas Thursday night shifting winds to
the north. These northerly winds continue through Saturday night
bringing cooler air to the CWA. Mostly clear skies are expected
Thursday night through Friday with an increase in cloudiness
Friday night. Mostly cloudy skies are expected throughout the day
Saturday. A few showers will be possible Saturday with northern
portions of the CWA having the best chance. Sunday and Monday then
look dry as we will be between systems. The next system looks to
move into the area Monday night into Tuesday as a disturbance
moves out of the Central Rockies and into western Kansas. Most of
the ensemble models hint at least some measurable precipitation
across the entire CWA. But looking at past trends it makes me
think most places will remain dry. As for temperatures, highs will
start out in the 70s Friday with 50s to low 60s on Saturday. We
then slowly warm back up with highs around 70 degrees Sunday and
Monday then in the 70s Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 545 PM CDT Wed May 18 2022

Isolated convection over eastern Colorado will continue spreading
east and begin to expand into larger clusters this evening over
southwest Kansas. The strongest storms may bring relatively lower
ceilings to Liberal and Garden City between about 2 and 4z, but most
of the activity will be rather high based with a severe wind and
golf ball hail risk. Risk at HYS is virtually nil, and not likely
at DDC either, however the trend will be monitored for TAF
updates with respect to timing/threats at all sites.

&&

.FIRE WEATHER...
Issued at 200 AM CDT Wed May 18 2022

Strong northerly winds gusting around 40 mph are expected
throughout the day Thursday behind a cold front. In addition, dry
air will envelop far western Kansas by the afternoon with relative
humidity dipping into the teens and single digits. The combination
of these two features will increase fire danger across far western
Kansas. A Fire Weather Watch has been issued to account for this.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  58  99  52  75 /  50   0   0   0
GCK  55  99  50  73 /  60   0   0   0
EHA  54 101  50  76 /  80   0   0   0
LBL  55 101  52  77 /  70   0   0   0
HYS  58  98  52  72 /  10   0   0   0
P28  62 100  62  80 /  30   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon CDT /11 AM MDT/ to 9 PM CDT /8 PM
MDT/ Thursday for KSZ043-061>063-074>076-084>086.

&&

MESOSCALE...Burgert
SHORT TERM...Hovorka_42
LONG TERM...Hovorka_42
AVIATION...Russell
FIRE WEATHER...Hovorka_42
Hazardous weather outlook, May 18, 2:41 AM CDT, 17 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
241 AM CDT Wed May 18 2022

KSZ030-031-043>046-061>066-074>081-084>090-190745-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
241 AM CDT Wed May 18 2022 /141 AM MDT Wed May 18 2022/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Wednesday.

Day 1 Discussion
----------------

Another complex of thunderstorms is expected to arrive from
Colorado Wednesday evening, impacting the western zones.
Marginally severe hail and wind gusts are expected. This risk is
expected to remain west of US 283.

Day 1 Hazards
--------------
* Severe thunderstorm wind/hail: Elevated risk

.DAYS TWO THROUGH SEVEN...Thursday through Monday.

Days 2-7 Discussion
-------------------

Unseasonably hot temperatures and strong southwest winds are
expected to create critical fire danger Thursday afternoon, along
and west of US 83. A fire weather watch remains in effect. A
strong cold front will follow Thursday night.

Areas of frost are possible Sunday morning.

Days 2-7 Hazards
----------------
* Thursday
  - Fire weather: Significant risk

* Friday
  - Fire weather: Elevated risk

* Saturday
  No hazards.

* Sunday
  - Excessive cold/frost: Limited risk

* Monday
  - Severe thunderstorm wind/hail: Limited risk

* Tuesday
  No hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed west of US 283 tonight.

&&

For more details visit our webpage
https://weather.gov/erh/ghwo?wfo=ddc

Turner

In the hours before

Special weather statement, May 18, 6:52 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Dodge City KS
552 PM MDT Wed May 18 2022

KSZ061-190015-
Hamilton KS-
552 PM MDT Wed May 18 2022

...A strong thunderstorm will impact portions of northwestern
Hamilton County through 615 PM MDT...

At 552 PM MDT, Doppler radar was tracking a strong thunderstorm near
Holly, or near Coolidge, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Coolidge around 605 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southwestern Kansas.

&&

LAT...LON 3814 10204 3820 10172 3793 10168 3794 10204
TIME...MOT...LOC 2352Z 263DEG 16KT 3804 10208

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, May 18, 6:59 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Dodge City KS
659 PM CDT Wed May 18 2022

KSZ061-062-190030-
Kearny KS-Hamilton KS-
659 PM CDT Wed May 18 2022

...A strong thunderstorm will impact portions of southeastern
Hamilton and southwestern Kearny Counties through 730 PM CDT/630 PM
MDT/...

At 659 PM CDT/559 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Kendall, moving east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Kendall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT/1100
PM MDT/ for southwestern Kansas.

&&

LAT...LON 3781 10174 3801 10172 3806 10141 3775 10143
TIME...MOT...LOC 2359Z 273DEG 10KT 3790 10165

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, May 18, 7:16 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Dodge City KS
616 PM MDT Wed May 18 2022

KSZ061-190045-
Hamilton KS-
616 PM MDT Wed May 18 2022

...A strong thunderstorm will impact portions of northern Hamilton
County through 645 PM MDT...

At 616 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Coolidge, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southwestern Kansas.

&&

LAT...LON 3826 10189 3826 10160 3820 10154 3815 10154
      3801 10193 3815 10205 3816 10204
TIME...MOT...LOC 0016Z 237DEG 22KT 3813 10191

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, May 18, 7:29 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Dodge City KS
729 PM CDT Wed May 18 2022

KSZ061-062-074-075-190100-
Stanton KS-Kearny KS-Hamilton KS-Grant KS-
729 PM CDT Wed May 18 2022

...A strong thunderstorm will impact portions of southeastern
Hamilton, southwestern Kearny, northwestern Grant and northeastern
Stanton Counties through 800 PM CDT/700 PM MDT/...

At 729 PM CDT/629 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Kendall, moving southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT/1100
PM MDT/ for southwestern Kansas.

&&

LAT...LON 3788 10176 3801 10159 3782 10127 3762 10154
TIME...MOT...LOC 0029Z 316DEG 11KT 3785 10159

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, May 18, 7:38 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Dodge City KS
738 PM CDT Wed May 18 2022

KSZ043-061>063-190130-
Finney KS-Kearny KS-Hamilton KS-Scott KS-
738 PM CDT Wed May 18 2022

...A strong thunderstorm will impact portions of northeastern
Hamilton, northern Kearny, northwestern Finney and southwestern Scott
Counties through 830 PM CDT/730 PM MDT/...

At 738 PM CDT/638 PM MDT/, Doppler radar was tracking a strong
thunderstorm 13 miles south of Tribune, moving southeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT/1100
PM MDT/ for southwestern Kansas.

&&

LAT...LON 3826 10113 3838 10113 3833 10097 3787 10142
      3826 10182
TIME...MOT...LOC 0038Z 316DEG 28KT 3828 10169

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, May 18, 8:00 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
800 PM CDT Wed May 18 2022

KSZ061-062-190130-
Kearny KS-Hamilton KS-
800 PM CDT Wed May 18 2022

...A strong thunderstorm will impact portions of southeastern
Hamilton and southwestern Kearny Counties through 830 PM CDT/730 PM
MDT/...

At 759 PM CDT/659 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Kendall, moving east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT/1100
PM MDT/ for southwestern Kansas.

&&

LAT...LON 3777 10166 3794 10169 3805 10138 3775 10134
TIME...MOT...LOC 0059Z 251DEG 7KT 3788 10152

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SPRINGER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:16 PM CDTSpecial Weather StatementDDCHamilton29 min
May 18, 7:29 PM CDTSpecial Weather StatementDDCKearny31 min
May 18, 7:38 PM CDTSpecial Weather StatementDDCKearny52 min
May 18, 8:00 PM CDTSpecial Weather StatementDDCKearny30 min
May 18, 8:27 PM CDTSpecial Weather StatementDDCHamilton, Stanton33 min
May 18, 9:00 PM CDTSpecial Weather StatementDDCFinney, Grant, Gray, Haskell, Kearny, Lane and 4 more45 min
May 18, 9:04 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Gray, Haskell41 min
May 18, 9:44 PM CDTSpecial Weather StatementDDCFinney, Gray, Haskell, Hodgeman, Seward, Stevens46 min
May 18, 10:01 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Ford, Gray, Haskell, Meade, Seward and 1 more44 min
May 18, 10:02 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Ford, Gray, Haskell, Hodgeman, Meade43 min
May 18, 10:42 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Ford, Gray, Hodgeman, Meade, Seward48 min
May 18, 11:13 PM CDTSpecial Weather StatementDDCEdwards, Ford, Hodgeman, Kiowa47 min
May 18, 11:26 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa, Meade49 min
May 19, 12:40 AM CDTSpecial Weather StatementDDCComanche65 min
May 19, 1:28 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche62 min
May 19, 2:29 AM CDTSpecial Weather StatementDDCBarber46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.